# SDR SWAA2024071898874

- Difficulty date: June 6, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA540 LBL2 WL208.1 CENTER SECTION 2024-376387<[01] REPLACED SUPPORT ANGLE LOCATED STA540 BTW BL0 TO LBL 24.75 WL208.1 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A5240 REV - .MEASURE OF CRACK IS :1.125 IN TOOL USED PN 500-197-30 SN B23394214 DUE DATE 06FEB25;[02] CORRECTED STEP 1: REPLACED SUPPORT ANGLE LOCATED STA540 BTW BL0 TO LBL 24.75 WL208.1 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A5240 REV - .MEASURE OF CRACK IS :1.125 IN TOOL USED PN 500-197-30 SN B23394214 DUE DATE 06FEB25 .SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
